Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Yamazaki, Kazutoshi"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Baurdoux, Erik J. ORCID: 0000-0002-5407-0683 and Yamazaki, Kazutoshi (2015) Optimality of doubly reflected Lévy processes in singular control. Stochastic Processes and Their Applications, 125 (7). pp. 2727-2751. ISSN 0304-4149

This list was generated on Wed Dec 6 11:18:13 2023 GMT.